On a family of singular measures related to Minkowski's ?(x) function

Research output: Contribution to journalArticleResearchpeer-review

Original languageEnglish
Pages (from-to)45-63
JournalIndagationes mathematicae
Volume17
Issue number1
Publication statusPublished - 2006

Cite this

On a family of singular measures related to Minkowski's ?(x) function. / Lamberger, Mario.

In: Indagationes mathematicae, Vol. 17, No. 1, 2006, p. 45-63.

Research output: Contribution to journalArticleResearchpeer-review

@article{1d1b5039bf56473e90ace2a79bd97059,
title = "On a family of singular measures related to Minkowski's ?(x) function",
author = "Mario Lamberger",
year = "2006",
language = "English",
volume = "17",
pages = "45--63",
journal = "Indagationes mathematicae",
issn = "0019-3577",
publisher = "Elsevier B.V.",
number = "1",

}

TY - JOUR

T1 - On a family of singular measures related to Minkowski's ?(x) function

AU - Lamberger, Mario

PY - 2006

Y1 - 2006

UR - http://www.sciencedirect.com/science?_ob=MImg&_imagekey=B6VJN-4KH8557-6-1&_cdi=6099&_user=464374&_orig=search&_coverDate=03%2F27%2F2006&_sk=999829998&view=c&wchp=dGLbVzz-zSkzV&md5=afe631085f67f473ade1c19ad0158dab&ie=/sdarticle.pdf

M3 - Article

VL - 17

SP - 45

EP - 63

JO - Indagationes mathematicae

JF - Indagationes mathematicae

SN - 0019-3577

IS - 1

ER -